MAUDE Adverse Event Report: UNOMEDICAL DEVICES S.A. DE C.V. CONTACT DETACH; UNO CONTACT DETACH G29 80/10 SC1 MIMX

UNOMEDICAL DEVICES S.A. DE C.V. CONTACT DETACH; UNO CONTACT DETACH G29 80/10 SC1 MIMX
Model Number MMT-886A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 01/31/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Request was performed for additional information including lot number; however, lot number was not provided.A complaint investigation was initiated under complaint investigation.Unfortunately, no specific lot number was identified, which limits the ability to trace or analyze a particular item.Investigation in progress.
 
Event or Problem Description
Reference number (b)(4).Event occurred in the united states.It was reported that the patient was hospitalized due to hypoglycemia on (b)(6) 2026.No further information available.

Brand Name
CONTACT DETACH
Common Device Name
UNO CONTACT DETACH G29 80/10 SC1 MIMX
Manufacturer (Section D)
UNOMEDICAL DEVICES S.A. DE C.V.
ave. fomento industrial l9 m3
parque industrial del norte
reynosa, tamaulipas, c.p, 88736
MX  88736
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key24659045
Report Number3003442380-2026-03580
Device Sequence Number9226965
Product Code FPA
UDI-Device Identifier05705244019461
UDI-Public05705244019461
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K041545
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-886A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Initial Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown